# SDR SWAA2024090314794

- Difficulty date: July 20, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 66,208 hours, 39,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CORNER SCUFF PLATE ON FWD CARGO DOOR CUTOUT 2024-454258<[01] TOOL USED DIGITAL CALIPER P/N: 500-196-30 S/N: B23353969; DUE DATE: 17-MAR-25.;[02] EQUIPMENT USED P/N: XR-1000; S/N: 1753759; DUE DATE: 07-DEC-24;[03] REPAIRED FWD CORNER SCUFF PLATE ON FWD CARGO DOOR CUTOUT IAW BOEING 737-700 SRM 53-30-15-2R-1 REPAIR 1 AND BAC 5975.SEE INDIVIDUAL SIGN OFF BELOW.;[04] REPAIRED FWD CORNER SCUFF PLATE ON FWD CARGO DOOR CUTOUT IAW BOEING 737-700 SRM 53-30-15-2R-1 REPAIR 1 AND BAC 5975.SEE INDIVIDUAL SIGN OFF BELOW. COMPLETED TASK.
